For the past 10 days my body has had constant tremors in both hands, jaw, and my head. These tremors are barely noticeable. I've also felt fatigued and lower back pain along with muscle twitching. I do suffer from extreme anxiety and two days before this started happening i started my medication of 20mg celexa which i stopped taking 4 days ago. I'm not sure if these are side effects of the medication or if it's something else like PD. Please help me. Any feedback would be greatly appreciated.
Celexa can cause short term movement disorders and some of the other side effects such as you described. You should discuss it with the doctor who prescribed it. The short term movement disorders (extra pyramidal side effects is what they are known as and are common with some psychiatric medications) can be treated with a side effect pill or if there are further concerns adjusted or changed to another medication within a doctor's discretion if they determine this is what is happening. It would also be worthwhile to discuss available options with them to treat what the primary concern was because if the medication was discontinued what it was used to treat will as well.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.